Four(ish) weeks

Hi. I haven't updated in over a week, but that's because not much to say. Almost at 4 weeks on 1800 valcyte per day. Had a couple days where I was feeling better, then had some physically and emotionally stressful stuff going on and my sleep got fucked up again (I had worked out a complex, delicate routine of layering sleep meds, relaxation techniques, etc that had been going pretty well) and so I've felt pretty sick for the past several days, but I don't think i can blame that on valcyte.

Big problem right now is muscle and/ or joint pain keeping me awake. Had been taking advil at bedtime which is sometimes enough and sometimes not. Thinking of asking my doctor for LDN, but having trouble wading through the why's and wherefores of taking/not taking. Can't seem to see any good reason NOT to give it a try, but I may be missing something. Need something for body pain at night and bad headaches during the day, but he always seems to talk me out of trying opiates. I know doctors can get in big trouble regarding pain meds, so I see where he is coming from.

So, long story short, :p nothing really new.

Comments

U could ask your doc for something like lyrica or gabapentine for your all over body pains as they are opiates and can work well. you might find u feel better once u drop to 900mg as well hopefully??
LDN may be helpful but i would wait until things stabilise as one can initially feel bad on ldn. Your doc should be able to prescriba a narcotic like panadeine forte, this is a common drug used here in australia, not sure what the equivilant is in other countries. I think one definately needs something on hand in the early stages of valcyte as it can get abit rough.
thanks for the up date.
good luck,
cheers!!!.
 
Thanks. I will ask my doc about the meds you mentioned. Thing is, I don't know when I will drop to 900mg, as I was already on that dose for six months. Right now, the plan is to stay on this dose for 2 months and retest to see if my antibodies are lower. Cymbalta has helped during the day, but at night when I'm trying to sleep I don't have distractions from pain like I do during the day.
 
When the pain comes rolling in like a tsunami, its like I'm being crushed on the rocks, I don't know what I'd do without Hydrocodone. I often forget to take it in spite of the storm of pain I should know will come. Unless a person is taking it for a high, not in that much in pain and abusing it there shouldn't' be a problem. For people who are in real serious pain, what's the point of torturing them by making them endure all that pain? I hate it when people are needlessly. or heedlessly cruel. I don't know your doctor, but maybe she'll concede to few per week for the really bad times. Although that, too has its drawbacks--if things get rougher you'd have to ask for more which might cause the doctor to spin out in worry or dismay. Or maybe on your visit symptom sheet make sure she can't miss the pain entries. I' m sorry you have to put up with both the pain and the sleep problems. That hardly creates an optimal situation for your body to try to heal. I hope something real and good comes your way. : ) Izola
 

Blog entry information

Author
vamah
Views
170
Comments
3
Last update

More entries in User Blogs

More entries from vamah